Facebook Pixel

I had the Her option cryoablation 2 weeks ago, I have had severe mood swings the past couple of days, I'm mad one minute and crying myself to sleep the next, is this normal?

By October 3, 2012 - 6:57pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi stacey.smithambs,

Welcome to EmpowHER.  The most common side effects after a Her option cryoablation is  cramping, a watery discharge up to three weeks after the procedure.  If you are having mood swings and feeling down, you need to speak to your doctor about it.  



October 4, 2012 - 4:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.